# SDR DALA12002317005

- Difficulty date: June 25, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 54,637 hours, 7,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS ROWS 31 THRU 42 INOP.  REPLACED POWER SUPPLY AT DOOR 3R PER MM33-51-06.  OPS CHECK GOOD.
